# SDR FDEA202304080591

- Difficulty date: April 8, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 93,943 hours, 22,192 cycles
- System (JASC): 3400 · Navigation System
- Part: Fmc
- Part number: 4059050923
- Part serial: 97089343
- Condition: Failed
- Location: N/A
- Component: Fmc
- Component part number: 4059050923
- Stage of operation: TO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: J

## Discrepancy

PDIS  584     34-58  3994     07APR23  ANC  OPEN  U  LOGPAGES:367021  UNABLE RNP BEFORE TAKEOFF. RNP WAS 1.10 AND  INCREASED TO 4.0. SPOKE WITH MOCC AND DISPATCH.  CHOSE TO PROCEED. EVERYTHING WAS NORMAL UNTIL  APPROX 5K FEET. GIVEN DIRECT TO NODLE AND AIRCRAFT  SHOWED A MAGENTA LINE FROM THE NORTH. AIRCRAFT ND  HEADING WAS APPROX 20* OFF MAG HDG AND ATC MATCHED  MAG HDG. IRUS SHOWED NO DRIFT RATE OR GROUND SPEED  DURING FLIGHT BUT SHOWED IT ON GND BEFORE AND AFTER  T.O. ACFT HDG WAS UP TO 45* OFF BY THE TIME WE  LANDED. GNS 1 & 2 FAIL STATUS MSG. DUMPED APPROX  44K LBS OF FUEL AND RETURNED. ILS HARD TUNED AND  FUNCTIONED.         FACT 08APR23 18:06   ANC                                                          AMM: 34-63-01-4                                                            AMM: 34-63-06-3                                                            REMOVED AND REPLACED FMCS #1 & #2 IAW MD11 AMM                             34-63-01-4. SOFTWARE UPLOADED IAW MD11 AMM                                 34-63-06-3. OPS CHECKED GOOD. ALIGNED IRUS, ENABLED                        GNS NAV AND ANP RATE MAINTAINED 0.01NM ON BOTH FMC                         READOUTS. A/C READY FOR SERVICE
